# SDR CA031103007

- Difficulty date: November 28, 2002
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Mooney M20M
- Aircraft time: 464 hours
- Engine: Lyc TIO540AF1B
- Propeller: Mcauly B3D32C417
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND METAL CONTAMINATION ON OIL FILTER ELEMENT.  MFG LAB REPORTS METAL AREA MS 6274 STEEL LIKELY FROM CAMSHAFT AND AMS 4280 ALUMINUM FROM CRANKCASE.  ENGINE WAS REMOVED AS PRECAUTIONARY INVESTIGATION DUE TO SIMILAR METAL CONTAMINATION AND REPAIR ABOUT 100 HOURS AGO.  FURTHER DETAIL WILL BE SUBMITTED AFTER INVESTIGATION BY MFG.
